MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/9 GREY

T:90¿ INFUSION SET; INSET II 60/9 GREY
Lot Number 5177975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing was not connected to the site while she unwound it.The blood glucose was 206 mg/dl at the time of this event.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/9 GREY
MDR Report Key8513244
Report Number3003442380-2019-01131
Device Sequence Number11243123
Product Code FPA
UDI-Device Identifier05705244004450
UDI-Public05705244004450
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5177975
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date04/15/2019
Patient Sequence Number1